# SDR HALA2009011200014

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-300
- Aircraft serial: 24257
- Aircraft time: 87,089 hours, 16,709 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006003C
- Part serial: 3244
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

E-TOPS SIGNIFICANT SYS, RT AFT ENG FUEL PUMP "PRESS" LIGHT ALONG WITH EICAS MSG LIGHT ON.  PERFORMED FIM TASK 28-22-00, FIG 106A.  REPLACED RT AFT FUEL BOOST PUMP IAW MM REF 28-22-03/4 01. OPS TEST NORMAL.
